• 2 Vote(s) - 3 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Ecstasy fears as 5 die
#21
This photo was published in today's Mirror but may not be accurate?!?

[Image: pink+ecstasy]
Reply
#22
The above press is a mixture of pipes and MDxx (however staying away from all heart presses for the moment is a wise move). If you wish for me to upload a picture of the pills that hospitalized my mate, I shall (I believe i still have a few images on my phone that I took to show medics etc)
Reply
#23
That would be very helpful indeed Silent.
Reply
#24
Would be really grateful if you could please Silentroller!
[Image: 6wC70Pw.png]

Reply
#25
(28-01-2013, 06:53 PM)Blodwyn Wrote: Would be really grateful if you could please Silentroller!

No problem, just give me a bit to find a usb PC to mobile cable Happy
Reply
#26
[Image: YApq2zZ.jpg]

Police warn after ecstasy deaths Watch
Police warn over 'ecstasy' deaths
Warning over 'pink ecstasy' drug
Police have issued a warning to drug users after a form of ecstasy known as "green apples" left one man dead and another seriously ill.

The two men, both from Gwynedd, are thought to have taken the illegal drug.

North Wales Police said a 19-year-old man from Llangefni died on Saturday after it was suspected he had taken the drug.

Two weeks ago a 19-year-old man from Bangor is thought to have taken green apples and was admitted to hospital.

Det Ch Insp Andrew Williams from Caernarfon police station said: "Approximately two weeks ago a 19-year-old young man from Bangor was admitted to intensive care in Ysbyty Gwynedd after he had taken controlled drugs.


At this time we are not treating the deaths as suspicious but they are unexplained”

Det Ch Insp Andrew Williams
North Wales Police
"He was extremely ill but fortunately recovered.

"This last weekend a 19-year-old man from Llangefni was admitted to Ysbyty Gwynedd from an address in Holyhead after suspected drug use.

"Unfortunately he did not recover and passed away on the afternoon of Saturday, 2 February.

"At this time we are not treating the deaths as suspicious but they are unexplained and therefore an investigation will take place to ascertain the exact cause of death."

Det Ch Insp Williams said from initial inquiries it appeared there was a link as both men were understood to have taken green apples.

He strongly urged those who supplied or used green apples to think hard about what they were doing and stop immediately.

Anyone with information about the use or supply of green apples or any other controlled drug can contact North Wales Police on 101 or Crimestoppers on 0800 555 111
[Image: 6wC70Pw.png]

Reply
#27
This is the area were I am,also we have pink ones that are flying around that are toxic,I'm so glad I don't touch this shit anymore.
Postman always puts a smile on my face =-O =-o
Reply
#28
Ecstasy 'pink love' poison warning from police and doctors
“No one saves us but ourselves. No one can and no one may. We ourselves must walk the path.”
Reply
#29
Jesus, and yet another death in the news today, North West again, pill described as 'pink, heart-shaped ecstasy' and 'an ecstasy tablet in the shape of a heart.'

http://www.manchestereveningnews.co.uk/n...ed-1336039

http://www.bbc.co.uk/news/uk-england-man...r-21527003
Reply
#30
Sad deaths and the flawed reason why 5EAPB is being banned in June.This is what happens when you put the supply of drugs into the orbit of criminal gangs.What government does/will not understand is that banning these drugs does not protect people but puts them in harms way.Don't suppose Gideon+ Dave went raving at Eton.Really Ecstasy type illegals are probably worse than Herion because of the numerous related compounds with similar effects that are palmed off as Es.Its not as if The gangs couldn't get pure MDMA,the Dutch knock it out in largre quantities.Sad+pointless.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.